# SDR UIEA2020061191242

- Difficulty date: June 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 105,315 hours, 18,813 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1U11986
- Part serial: 1367
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOSS OF FLUID, GEAR DOORS EICAS AFTER TAKEOFF AND GEAR RETRACTION, DURING GEAR RECYCLE, HYD PRESS SYS 1 FOLLOWED BY HYD QTY 1 EICAS. QRH PROCEDURES COMPLIED WITH.  REMOVED BROKEN NOSE L/G DOOR ACTUATOR AND  INSTALLED NEW NOSE L/G DOOR ACTUATOR & SERVICED HYD FLUID AT NR 1 HYD RESERVOIR.   REMOVED AND REPLACED THE NR 1 CASE DRAIN FILTER AND THEN NOSE L/G DOOR ACTUATOR CHECKED,  NR 1 HYD QTY CHECKED OK, ERASED FAULT MESSAGE IAW AMM 12-12-01 & 29-21-02. 32-34-14/401. ALSO PERFORMED NOSE GEAR RETRACTION & EXTENSION,  OPS WAS NORMAL.
